| Catalog Number |
54038KA2/B |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
Event or Problem Description
The account alleges that during a peripheral vascular procedure, the catheter tip detached within the patient and was successfully retrieved.A good faith effort to collect additional information regarding this event has been successfully completed in a timely manner.No additional information about this event has been provided by this account to the manufacturer.A supplemental report will be submitted if additional info is received.The suspect device is expected to return for evaluation.
Additional Manufacturer Narrative
One unopened medical device was returned for evaluation.No damage to the catheter could be confirmed.The packaging was received in good condition and was sealed closed with no signs of tampering.No photos were received from the account.The device was visually and microscopically investigated.The complaint could not be confirmed, and the root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.